# SDR W8PA980028

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- EMERGENCY LIGHT AT ROW 17 IS OUT OF THE TRACK.  REINSTALLED LIGHT INTO TRACK, OPS CHECK GOOD.
